Doctor insights on:
Does Treatment With Antibiotics Cause Oral Thrush
Repeated oral thrush without being on antibiotics. Treatments with diflucan (fluconazole) and nystatin oral didn't help. Have MS and use flonase. Thank you.
Oral thrush or oral candidiasis is a yeast infection of the mouth. White plaques are present on the inner side of cheeks of the mouth. The tongue may also have a white coat. Treatment is by antifungal liquid, tablets or troches. Thrush can occur when the normal flora of the mouth is disturbed such as during antibiotics, oral ...Read more
I have been on antibiotics for wisdom teeth surgery removal. I have a mild case of oral thrush and I am going to start swab treatments today. In a week, would it be okay for me to kiss my boyfriend? Would he be at risk of getting oral thrush from me?
It is ok in a week: Thrush generally occurs when the normal bacterial flora in your mouth is changed due to taking antibiotics or when your immune system isn't working correctly. If your boyfriend has a normal immune system and you use the swabs for a week, he should be fine. Also, it is probably not a good idea to french kiss if your surgery is recent. ...Read moreSee 1 more doctor answer
Just diagnosed with oral thrush. Why would i get thrush at 32 yrs old when I have not been on antibiotics? No recent medications not diabetic. Causes?
Several things.: Oral thrush and other candida infections can occur when your immune system is weakened by disease or drugs such as prednisone, or when antibiotics disturb the natural balance of microorganisms in your body. Normally your immune system works to repel harmful invading organisms, such as viruses, bacteria and fungi, while maintaining a balance between 'good' and 'bad' microbes that normally inhabit. ...Read moreSee 1 more doctor answer
Can just being really sick & eating lots of sugary/starchy foods let oral thrush happen? Not on antibiotics & not sexually active so what caused it?
Been sick since halloween have had oral thrush 3 times now. First not sure cause of second was on antibiotic this time not on antibiotic.
Diabetes: if you are overweight or obese or have family history of diabetes,please check ur self for diabetes.if not,then check of any underlying immune deficiency.you can still get thrush from the second time to third time if you did not use any nystatin for the second attack.see a doctor if this keeps continuing. ...Read more
I went to the doctor and they told me that i may have oral thrush due to antibiotics (flagyl) and it coulve cause an yeast infection in my mouth so the gave me a prescription of Diflucan 150 which didn't seem to help any so I went back they gave me an hi
What is your: question?Get a more detailed answer ›
Can Oral Nystatin cause tongue to feel rough ? Been taking for 4 days for Oral Thrush from antibiotics.
Can systemic candidiasis infection be considered if the person doesn't have diabetes cancer HIV etc? Person with high sugar diet, heavy antibiotic use
No: Thrush is not a bacterial infection. It is a fungal infection. Scraping it off will leave a raw bleeding surface which is one way to diagnose Candida Albicans from other white lesions. Scraping it off will not eliminate the infection. You need to take the appropriate medication. ...Read moreSee 1 more doctor answer
I am on dose 2 of macrobid for UTI &making my oral thrush worse. I am waiting to see ID for thrush treatment but appt is 1 mth - do I stop macrobid?
Baby 1 m old has been receiving nystatin 2weeks for oral thrush. Thrush has not improved. Any natural course of treatment? Any chance it could clear up on its own? Should we continue with nystatin?
Dentist prescribed me nystatin for oral thrush. Its a rinse and spit form. Will i have systemic side effects? Or no since it isnt systemic treatment?
Probably Not: Providing you don't swallow too much there should be no systemic effects. Talk to your dentist if you have more questions. ...Read more
I took bacterial vaginosis treatment by mouth two weeks ago, but I got oral thrush from it, and I think my BV has come back after having sex?!
Recurrent BV: Recurrent BV is a common problem, and unfortunately the most effective treatments (usually metronidazole by mouth) can trigger yeast infections. BV isn't usually an STD in the usual sex, except in lesbian partners. Still, even with male partners, it's a good idea to either avoid sex or use condoms consistently (even with regular partners) for several weeks. For expert advice see an NHS GUM clinic. ...Read more
What steps do I take after misuse of 3 antibiotics? The second one I didn't finish, and I've had oral thrush for approx 2 months.
Second time in 2 months having oral thrush should I be concerned? First time hadn't been on antibiotics before getting but was this time & ate pro yog
- Talk to a doctor live online for free
- Does treatment with radiation therapy cause oral thrush?
- How long does oral thrush last with treatment?
- Does smokeless tobacco cause oral thrush?
- Ask a doctor a question free online
- Does immune deficiency cause oral thrush?
- Does inhaled glucocorticoids cause oral thrush?
- Treatment for oral thrush in pregnancy
- Oral thrush treatment for infants
- Talk to a dermatologist online